# SDR AALA20010544

- Difficulty date: March 15, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER CHORD OF FRONT SPAR BELOW ACTUATOR FOR THE NR 2 SLAT, WS 629.  REMOVED CORROSION AND INSTALLED DOUBLER STRAP PER SRM 57-30-00.  (M)
